Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Recurrent acne on face. Due to frequently travelling abroad?

Dearl Doctors, I m in 24 years working woman. I got acne problems last 6 months.. Acne never appears on my face before last 6 months.. my work isn t give me so much pressure.. but before last 6 months, I did travels oversea for 3 different countries. I used to travel abroad a lot but not continuously.. Is my acne problem related with that fact? currently, the acne on my face were never gone.. it s like infection like one gone two come.. now.. I m feeling depression coz of that.. please suggest me. Emily
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Emily,
To keep your skin acne free, follow a regular skin care regime. Use a mild salicylic acid face wash twice in a day followed by a water based moisturiser meant for acne prone skin. Use clindamycin and adapalene gel at acne prone areas for few days. Do not use heavy make up or oily face creams. Make it a point to keep your face squeaky clean prior to sleeping. Hope that solves your query. Take care.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor